# SDR 95FDEA01875

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR LIGHTS REMAINED ILLUMINATED AFTER SELECTING GEAR DOWN AND GEAR SHOULD HAVE BEEN DOWN.  RECYCLED, AND SAME THING HAPPENED, THEN GREEN LIGHTS SUDDENLY CAME ON.  A/C LANDED MEM WITHOUT INCIDENT.  MAINTENANCE FOUND GEAR HANDLE GUMMED UP.  CLEANED GEAR HANDLE AND RELUBED, OPS CHECKED GOOD.  OK FOR SERVICE.
